Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A sufficient condition for a matric function to be a primary matric function


Author: Walter O. Portmann
Journal: Proc. Amer. Math. Soc. 11 (1960), 102-106
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0114901-X
MathSciNet review: 0114901
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. O. Portmann, A derivative for Hausdorff-analytic functions, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 101-105. MR 0106989 (21:5718)
  • [2] -, Hausdorff-analytic functions of matrices, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 97-101. MR 0114900 (22:5718)
  • [3] H. Richter, Über Matrixfunktionen, Math. Ann. vol. 122 (1950) pp. 16-34. MR 0037268 (12:235a)
  • [4] R. F. Rinehart, The equivalence of definitions of a matric function, Amer. Math. Monthly vol. 62 (1955) pp. 395-414. MR 0069908 (16:1099e)
  • [5] F. Ringleb, Beitrage zur Funktionentheorie in hypercomplexen Systemen I, Rend. Circ. Mat. Palermo vol. 57 (1933) pp. 311-340.
  • [6] D. W. Robinson, An application of the decomposition of a matrix into principal idempotents, Amer. Math. Monthly vol. 65 (1958) pp. 694-695. MR 0098107 (20:4569)
  • [7] H. W. Turnbull and A. C. Aitken, An introduction to the theory of canonical matrices, Blackie and Son Ltd., 1932.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0114901-X
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society